# SDR COEA0801775

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N775FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0272
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0253490
- Part serial: 517
- Condition: Failed
- Location: Rt Mlg
- Part time: 387 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE WENT FLAT AFTER LANDING, FLT 7689 SLE TO PDX.  UPON LANDING IN PDX THE PILOT NOTICE THE RT MLG TIRE FELT SOFT.  AS THE AIRCRAFT SLOWED THE TIRE WENT FLAT.  AIRCRAFT SAFELY CLEARED RUNWAY AND STOPPED.  REMOVED AND REPLACED RT MAIN WHEEL ASSEMBLY.  (A)
